# SDR EISA20000130

- Difficulty date: August 16, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N313NE
- Make and model: Boeing 727223
- Aircraft serial: 19702
- Aircraft time: 76,752 hours, 53,087 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 69182538
- Condition: Ruptured
- Location: Aft Fuselage
- Component: Shutoff Valve, Boeing
- Component part number: 32146421
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED AFTER NR 2 ENGINE BLEED OPENED AFTER TAKEOFF, APPROX 1500 AGL.  WENT THROUGH AOM ABNORMAL PROCEDURE, OVERHEAT LIGHT EXTINGUISHED APPROX 1-2 MINUTES AFTER NR 2 ENGINE REDUCED TO IDLE.  OVER NEXT 15 MINUTES, SLOWLY INCREASED NR 2 TO APPROX 85 PERCENT N1 AND A BURNING FIBERGLASS SMELL OCCURRED IN COCKPIT.  DECLARED EMERGENCY, RETARDED THROTTLE NR 2 TO IDLE.  FOUND RUPTURED 6TH STAGE BLEED AIR DUCT ON NR 2 ENGINE.  REMOVED AND REPLACED WITH SERVICEABLE PART PER M/M 71-00, OPS CHECK NORMAL.  ALSO, REPLACED FAULTY NR 2 ENGINE BLEED AIR SHUT OFF VALVE PER M/M 36-12, OPS CHECK NORMAL.  RAN ENGINES, NO OVERHEAT INDICATIONS.
